# SDR CA990119008

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Line
- Part number: 2781032135
- Condition: Cracked
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED BOTH HYDRAULIC PRESSURE ANNUNCIATORS CAME ON AND HYDRAULIC PRESSURE INDICATOR HAD DROPPED TO 100 PSI SHORTLY AFTER TAKEOFF AND AFTER GEAR AND FLAPS WERE SELECTED UP.  INSPECTION FOUND THE FLAP UP LINE CRACKED NEAR THE HYDRAULIC POWER PACK.  CRACK RUNNING PARALLEL WITH TUBE, ABOUT .75 INCH LONG.
